Drug combos and side effects
Jun 19, 2006
I am currently on a combo of Truvada, Reyataz (300mg) and Norvir (100mg) per day--I have been having some weird stomach problems and was wondering is there anything to do to lessen them. I have just a constant feeling of uneasiness in my stomach, as well as an increased urination, insomnia, and very weird dreams---are these all related to the drugs and will they pass as my body becomes accustomed to the drugs. This is my first combo as my doctor previously didn't think I needed any meds. Thanks for your help.
Response from Dr. Wohl
Hard to say. If you just started the meds and then experienced these problems, then, yes sounds like side effects. I'd give it a few weeks and see what happens. You can try taking the meds with food or without to see if that helps.
Also, if you are on other meds it is possible for these to interact with your HIV meds and account for the trouble.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If The Viral Load Is Zero Does That Mean You Have Cleared The Hepatitis C Virus?
- What's The Likelihood Of Somebody Getting Herpes From Protected Sex?
- What If You Have Sex One Week Before A Herpes Outbreak?
- What Does Shingle Pain Feel Like?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- What Are All The Ways You Can Get Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.